# SDR AALA201602179005

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 27,840 hours, 3,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT LENS AT DOOR 3R MISSING.  INSTALLED NEW EMER LIGHT AT DOOR 3R IAW AMM 33-51-00.
